# SDR ASAA2020122333770

- Difficulty date: December 23, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 66,775 hours, 33,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 VERY HARD TO SHUT.  GROUNDED-YES.  PERFORMED FWD ENTRY DOOR SYSTEM TEST, PER B737-700 AMM 52-11-00.  DOOR HANDLE CLOSING/OPENING FORCES FOUND TO BE WELL WITHIN LIMITS, NO DEFECTS NOTED.  DOOR DOES EXHIBIT SOME STIFFNESS, HEAVINESS THROUGH ITS RANGE OF TRAVEL, SOMEWHAT MORE SO IN THE LAST FEW INCHES BEFORE CLOSING.  PERFORMED A COMPLETE LUBRICATION OF THE L1 DOOR, REF AMM 12-25-11-640-801 AND AMM 12-25-11-640-802.  OPERATIONS CHECK GOOD.
